# SDR COMA0160929

- Difficulty date: November 25, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,856 hours, 18,281 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73664310
- Part serial: 0256
- Condition: Malfunctioned
- Location: Avionics
- Part time: 11,984 hours, 12,145 cycles
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT #5647, FUEL GAUGE FLUCTUATING BETWEEN 7700 AND 8400 LBS.REPLACED THE FUEL COMPUTER.
